# SDR ASOA201000872

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BEAM REQUIRES REPLACEMENT DUE TO CORROSION, REPAIRED.  PRIMED AND PAINTED BARE AREAS AT CTR EATHING, INSTALLED NEW 280 CROSS BEAM IAW SRM 51-42-06, 51-42-20. 5. DRIP TRAYS AND FLOOR PANEL NUTPLATES REQUIRES INSTALLATION AND 280 BEAM NEEDS TO BE SEALED AND PAINTED. INSTALLED LT/RT DRIP TRAYS, AND NUTPLATES IAW SRM 51-42-21-001-001, 51-42-13-001-001, AND 51-42-15-001-001.  SEALED PRIMED,PAINTED AND APPLIED CIC TO 280 REPAIR IAW SRM 51-25-00.
